An error analysis of Runge–Kutta convolution quadrature

Lehel Banjai, Christian Lubich

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)483-496
Number of pages14
JournalBIT Numerical Mathematics
Volume51
Issue number3
DOIs
Publication statusPublished - 25 Jan 2011

Cite this

Banjai, Lehel ; Lubich, Christian. / An error analysis of Runge–Kutta convolution quadrature. In: BIT Numerical Mathematics. 2011 ; Vol. 51, No. 3. pp. 483-496.
@article{f8480f34c39745e08e9776282e250e8e,
title = "An error analysis of Runge–Kutta convolution quadrature",
author = "Lehel Banjai and Christian Lubich",
year = "2011",
month = "1",
day = "25",
doi = "10.1007/s10543-011-0311-y",
language = "English",
volume = "51",
pages = "483--496",
journal = "BIT Numerical Mathematics",
issn = "0006-3835",
publisher = "Springer",
number = "3",

}

An error analysis of Runge–Kutta convolution quadrature. / Banjai, Lehel; Lubich, Christian.

In: BIT Numerical Mathematics, Vol. 51, No. 3, 25.01.2011, p. 483-496.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An error analysis of Runge–Kutta convolution quadrature

AU - Banjai, Lehel

AU - Lubich, Christian

PY - 2011/1/25

Y1 - 2011/1/25

U2 - 10.1007/s10543-011-0311-y

DO - 10.1007/s10543-011-0311-y

M3 - Article

VL - 51

SP - 483

EP - 496

JO - BIT Numerical Mathematics

JF - BIT Numerical Mathematics

SN - 0006-3835

IS - 3

ER -